# SDR DALA1035079853

- Difficulty date: December 7, 2010
- Submitted: December 8, 2010
- Operation: Air carrier
- Aircraft: N762NC
- Make and model: Doug DC-9-51
- Aircraft serial: 47710
- Aircraft time: 79,541 hours, 80,395 cycles
- Engine: Pwa JT8D17
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Channel
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING M-CHECK (AD-FAR) AFT ACCY COMPARTMENT-APB RT LOWER CORNER -37 SEAL CHANNEL HAS APPROX 2 INCH CRACK.  FABRICATED REPAIR CHANNEL.  TREATED AND PRIMED AND INSTALLED ON APB RT LOWER CORNER IAW SRM 51-30-5, SRM 51-10-3 AND SRM 53-05, FIG 40 H.
